# SDR SWAA2022042085161

- Difficulty date: March 17, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737*
- Aircraft serial: 33831
- Aircraft time: 58,559 hours, 34,804 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Web
- Condition: Corroded
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR WEB AT B.S. 1016+5 - B.S. 1016+12; L.B.L. 5 - L.B.L. 19; W.L. 208.1. / [01] THIS STRUCTURAL ITEM DOES NOT HAVE ENTRIES IN SRM FOR ALLOWABLE DAMAGE LIMITS; WILL BE REPAIRED BY REPLACEMENT. PER SRM 51-10-02-0G-0 PARAGRAPH 9;[02] VERIFIED CORRECTIVE ACTION #1;[03] LOACATED AND RILLED NEW SHEAR WEB P/N 147A5620-15 AT B.S.1016- BS 1032; BL 0 TO LBL 38 W.L. 208.1. IAW SRM51-40-05-0G-0 AND DWG 146A5600; ID: 0032; REV: B.  OK TO INSTALL.;[04] VERIFIED CORRECTIVE ACTION 3.   OK TO INSTALL;[05] INSTALLED NEW SHEAR WEB P/N 147A5620-15 AT B.S.1016- BS 1032; BL 0 TO LBL 38 W.L. 208.1. IAW SRM 51-40-02-0G-0 AND DWG 146A5600;[06] UPDATED DWG. USED 147A5600;[07] CORRECTED MEASUREMENT 22;[08] CORRECTED MEASUREMENTS;[09] VERIFIED COMPLETE STEP 1.;[10] VERIFIED ALL STEPS COMPLETE.
